# SDR RAIA00403032

- Difficulty date: March 30, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 17,794 hours, 18,395 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: TY176302A
- Part serial: 10179
- Condition: Malfunctioned
- Location: Rt Spoilers
- Part time: 17,823 hours, 20,148 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT SPOILER SHOWS UNLOCK. MAINTENANCE DEFERRED SPOILER SYSTEM PER MEL. SUBSEQUENTLY CLEARING DMI BY REMOVING AND REPLACING THE RIGHT SPOILER ACTUATOR.
